On some extensions of Banach's contraction principle and applications to the convergence and stability of some iterative processes

Nadjeh Redjel

Abstract


In this paper, we obtain existence and uniqueness results of fixed points of nonlinear operators satisfying the condition of the form (Φ1,Φ2) given as a perturbation of Φ2 contraction by a convenable function Φ1 in metric and Banach spaces, which enable us to extend the Banach’s mapping principle and other results in the literature. Also, the Φ-quasi nonexpansive character of our context is shown in order to obtain results of convergence and stability of iterative processes of Mann and Ishikawa.

Full Text: PDF

How to Cite this Article:

Nadjeh Redjel, On some extensions of Banach's contraction principle and applications to the convergence and stability of some iterative processes, Advances in Fixed Point Theory, Vol 4, No 4 (2014), 555-570

Copyright © 2014 Nadjeh Redjel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.